It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Thank you for your reply!
I find it strange that this doctor (new) didn't know these things. I also couldn't find anything online about it. My first thought was shingles (no I haven't had it before) as I remember reading that it made your skin painful. I will be seeing him again in a month. If this isn't better by then, I am off this medication. I took Lipitor with no side affects. My tryglisorides (sp?) are at 760. BAD! Total cholesteral is at 256. This is the reason for the Tricor. Anyway, you have given me more information than he did! Thanks!
[QUOTE=MommaBee]Thank you for your reply!
I find it strange that this doctor (new) didn't know these things. I also couldn't find anything online about it. My first thought was shingles (no I haven't had it before) as I remember reading that it made your skin painful. I will be seeing him again in a month. If this isn't better by then, I am off this medication. I took Lipitor with no side affects. My tryglisorides (sp?) are at 760. BAD! Total cholesteral is at 256. This is the reason for the Tricor. Anyway, you have given me more information than he did! Thanks![/QUOTE]


Momma: you can tell you doctor that they information i gave you is from Lexicomp online. It is a service that is used by major medical centers, pharmacologists, doctors etc.
Momma,

It CAN'T be the Tricor that is next to impossible. Only 2 out of 100 show any type of side affects whatsoever. Or 20 out of 1000 and THAT is debatable as to what the side affect is...probably just a sore muscle.

My guess is that you have shingles. Typically shingles is another form of Chicken pox in adulthood. Have you ever had it as a child?





All times are GMT -7. The time now is 04:36 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!